MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRAL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION MULTIRAL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3130001
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient sustained a laceration above the right eye when using a multirall overhead lift.During a patient transfer from the bed to a chair, the multirall 200 lift detached from the s65 hook, and fell onto the patient's head while they were sitting in the chair.The event resulted in a laceration above the right eye, which resulted in two stitches.The patient also sustained a ¿potential nasal fracture¿; however, there is no further information to confirm if there was a fracture.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6) should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6 and h11.H11: the device was evaluated on-site by a baxter qualified technician.During visual and functional inspection, the device was found to be within product specifications.The reported condition was not verified.Based on the information that has been provided, the issue was determined to be caused by a user error (incorrect assembly of attachment between lift motor and rail carriage, which caused the lift to fall and hit the patient's head).The technician reminded the customer of best practices for using the device.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MULTIRAL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21648586
Report Number8030916-2025-00055
Device Sequence Number12618495
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284(11)231219
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown